Systematic nomenclature in medical entomology

Colless, D.H. (1954) Systematic nomenclature in medical entomology. Transactions of the Royal Society of Tropical Medicine and Hygiene, 48 (4). pp. 344-346. ISSN 0035-9203

Full text not available from this repository.
Official URL: https://doi.org/10.1016/0035-9203(54)90107-8

Abstract

[No abstract available]

Item Type: Article
Additional Information: Colless, D.H. Department of Parasitology, University of Malaya, Malaysia.
Uncontrolled Keywords: Entomology; Terminology
Subjects: R Medicine
Divisions: Faculty of Medicine
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 28 Sep 2020 04:09
Last Modified: 28 Sep 2020 04:09
URI: http://eprints.um.edu.my/id/eprint/25553

Actions (login required)

View Item View Item